# SDR 872SJ002

- Difficulty date: October 21, 2004
- Submitted: January 8, 2005
- Operation: General aviation
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,330 hours, 31,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C COMP AREA INTERIOR A/C OUTFLOW DUCT HAS CORROSION GBAMC NR 04160 CLEANED CORRISON ON INTERIOR A/C OUTFLOW DUCT PANEL IAW DC-8 SRM 51-1-8,CORRISON FOUND TO BE OUT OF LIMITS IAW DC-8 SRM 53-2-0. MATERIAL THICKNESS.130,MATERIAL LOSS .104 FABED DOUBLER IAW COTNEY AEROSPACE INC. DWG W93-R02 REV IR AND INSTALLED DOUBLER AT STA 35 TO 55 AND L28R TO TO L30R IAW DC-8 SRM 51-1-21 SUPPORTED BY 8110-3. -CLOSED-
